I have been so sick every day and night for at least a yr. My allergies are so bad and so swollen it causes me to have nose bleeds. I can not have shots any more cause im diebetic and they raise my blood sugar, I have tried every over the counter med out there,I am so sick can any one pls help?
Understand your predicament. The single most effective therapy for any allergic reactions is to avoid the triggers or avoid exposure to them. So, start by maintaining a diary and note down your symptoms, this will help to identify the allergens. Next, I would suggest you obtain a referral to an allergist or an ENT who does allergy testing. That is the only way to reliably know what is causing your allergic reactions. Then he may help to desensitize you with immunotherapy.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.